Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had Mitral Valve Repair. Have a regurge. Developed AFab. Why is heart hurtful?

Thank you for reading this, one year ago I had a Mitral Valve Repair , Cleveland Clinic installed a composite ring. I still have regurge measuring around 2.0, I developed AFab and my heart hurts all the time. I stay light headed and I feel sometimes my awareness is affected. My energy level is non-existant at this point. I spent two hours trying to sleep because my heart was rocking and beating so fast during that time. Tonight I have a constant fullness feeling left of my Sternum and pain measuring around a 4. It seems no matter how many times I complain about something being wrong, Kaiser Permenante doctors due nothing to resolve this, I had a couple of TIA s first part of the year. My wife says he can hear my heart making a squeezing noise ? I feel it, but didn t know she could hear it. It s all wrong for me and now I find myself giving up.
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
Hello ..thanks for writing us..

Dont be desperate...

You have to be under regular check up of cardiologist...
For AF you need rate controlling drugs like..Beta blocker, Calcium channel blocker, Digoxin. and oral anticoagulant like warfarin, acenocaumarin, or debigatran thats for prevention of TIA or stoke.

You can still live a comfortable life, therefore be continue with your medicines

Best Wishes
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor